# SDR AALA202504245883

- Difficulty date: April 23, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 72,807 hours, 30,765 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Feel Sensor
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF AFTER THE GEAR WAS RETRACTED, WE RECEIVED AN ECAM FOR LDG GEAR SHOCK ABS. FAULT. THE ECAM SAID TO EXTEND THE GEAR, WE GOT A LITTLE HIGHER AND PUT THE GEAR DOWN. IT THEN SAID TO RECYCLE THE GEAR BUT THE GEAR WOULD NOT RETRACT. DURING THIS WE LOST AUTO THRUST, F/D'S AND AUTOPILOT. WERE NEVER ABLE TO RECOVER THEM. DECESION MADE TO RETURN TO PHX LANDED WITHOUT INCIDENT. MAINTENANCN REPLACED NLG FLT GROUND SENSING MECHANISM IAW 32-21-45
